MathSciNet Relay Station
MathSciNet bibliographic data
MR481204 (58 #1340) 34B05 (47E05)
Locker, John The generalized Green's function for an $n$th order linear differential operator. Trans. Amer. Math. Soc. 228 (1977), 243–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement